Title Statements
- Full title :Geometric Asymptotics / by Victor Guillemin and Shlomo Sternbrg.
Edition Statements
- Publication Date:1990.
- Edition:Reprinted and rev
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:Providence, R.I
- Language:eng
- Publication Date:1990.
Notes
Relaciones: Publicado en: "Mathematical surveys and monographs", vol. 14, 1977 (1990) , ISSN 0076-5376.
The Physical Object
- Description:XVIII, 480 p. ; : 25 cm.
Edition Identifiers
- ISBN:0821816330, 9780821816332
- oclc:on1024986703
- LC Classification:QA649.G86
Subjects
Writers
No reviews yet. Be the first to rate this work.
Rate & Review